# SDR 02039648

- Difficulty date: February 8, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During inspection, maintenance found the l/h aft overwing emergency exit light inoperative.  Maintenance personnel removed and replaced the power supply.  An operational check was satisfactory and the aircraft was returned to service.
